# SDR COMA0060806

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 10,781 hours, 9,939 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 317L
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 3,920 hours, 3,376 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING T/O.  REPLACED THE STALL COMPUTER.
